# SDR SWAA2019062734198

- Difficulty date: June 12, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 67,954 hours, 39,817 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 148A2280
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB LAP SPLICE CRACKED AT BS. 1016, STR. 7L. / REPAIRED WEB PER EA.
